# SDR SIMA201029301

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 20,770 hours, 15,357 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 00293H1460
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3767 DURING CRUISE AT FLIGHT LEVEL 390 THE CREW REPORTED THE CAPTAIN’S WINDSHIELD CRACKED.  THE CAPTAIN ELECTED TO DIVERT TO DENVER.  THE AIRCRAFT LANDED WITHOUT IINCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S WINDSHIELD IAW CRJ-700 AMM 56-11-01.  THE LEAK CHECK WAS GOOD.  THE WINDSHIELD HEAT OPERATIONAL CHECK WAS GOOD.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
